Multifractal analysis of non-uniformly hyperbolic systems

A Johansson, TM Jordan, A Oberg, M Pollicott

Research output: Contribution to journalArticle (Academic Journal)peer-review

20 Citations (Scopus)

Abstract

We prove a multifractal formalismfor Birkhoff averages of continuous functions in the case of some non-uniformly hyperbolic maps, which includes interval examples such as the Manneville-Pomeau map.
Translated title of the contributionMultifractal analysis of non-uniformly hyperbolic systems
Original languageEnglish
Pages (from-to)125 - 144
Number of pages20
JournalIsrael Journal of Mathematics
Volume177
Issue number1
DOIs
Publication statusPublished - 1 Jun 2010

Bibliographical note

Publisher: Springer

Fingerprint Dive into the research topics of 'Multifractal analysis of non-uniformly hyperbolic systems'. Together they form a unique fingerprint.

Cite this